# SDR A6WA200840439

- Difficulty date: May 20, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 14,844 hours, 12,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO TRACK RBL 9 BETWEEN FS 559 + 110 AND FS 568.   CARGO TRACK REPLACED IAW AMM 53-01-11-400-802. (A)
